MathSciNet Relay Station
MathSciNet bibliographic data
MR645664 65F05
Bunch, James R. A note on the stable decompostion of skew-symmetric matrices. Math. Comp. 38 (1982), no. 158, 475–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement